# SDR CALA9601228

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN OUTBOARD RIB AT NR 5 SLAT ACTUATOR ATTACH POINT.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
